# SDR CA080122007

- Difficulty date: January 22, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,704 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3GFR34C703
- Part serial: 070913
- Condition: Leaking
- Part time: 202 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER START UP AND REPOSITION OF AC FOR FUEL, A HYD LEAK WAS NOTED FROM THE PROPELLER, RUNNING FROM THE BLADE ROOT TO THE BLADE TIP. THE PROPELLER WAS REMOVED AND ROUTED TO A OVERHAUL SHOP FOR REPAIR. (TC NR 20080122007)
